时滞微分方程正周期解存在性的一个注记  

A note for the Existence of Positive Periodic Solutions to Delay Differential Equation

在线阅读下载全文

作  者:李经文[1] 

机构地区:[1]邵阳学院理学与信息科学系,湖南邵阳422000

出  处:《邵阳学院学报(自然科学版)》2009年第3期5-7,共3页Journal of Shaoyang University:Natural Science Edition

摘  要:运用Schauder不动点定理,得到了下述方程y'(t)=-a(t)y(t)+(ft,y(t-τ(t))),t∈R+正周期解存在的一个充分条件.在各种解法中,本方法是最简单的.In this paper,by using Schauder fixed point theorem,we obtained a sufficient condition for the existence of positive periodic solutions to the following equation y'( t ) =-a( t ) y ( t ) + f( t,y ( t-τ ( t ) ) ), t ∈R^+.Among varied methods of solving,this method is the most simple.

关 键 词:时滞微分方程 正周期解  SCHAUDER不动点定理 

分 类 号:O175[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象